# SDR UHLA2011011700045

- Difficulty date: January 17, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 17,196 hours, 10,727 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LAV SERVICE ACCESS CUTOUT AT HINGE SIDE.  REMOVED AND REPLACED DOOR ASSY IAW BM 170 SRM 20-10-10-02.
